Research ArticleOpen accessEvery word in the titleCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,865 accessesView PDFCite
167 articles for “Distributions”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessEvery word in the titleInterface between the Ratio β with Area Under the ROC Curve and Kullback-Leibler Divergence Under the Combination of Half Normal and Rayleigh DistributionsSaebugari Balaswamy, Rudravaram Vishnu VardhanCurrent Research in Biostatistics, Vol. 5, Issue 2 · 12 Nov 2015 · 7,655 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleTHREE BAYESIAN TEST INDEXES FOR NORMAL DISTRIBUTIONSYohei KawasakiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 24 Apr 2014 · 6,721 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSpiral Binomial and Related Distributions for Obsession to AbortionRamalingam ShanmugamInternational Journal of Research in Nursing, Vol. 3, Issue 2 · 13 Aug 2012 · 6,720 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleFitting of Finite Mixture Distributions to Motor Insurance ClaimsP. Sattayatham, T. TalangtamJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 16 Jan 2012 · 9,300 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleDot Detection of Braille Images Using A Mixture of Beta DistributionsAmany Al-Saleh, Ali El-Zaart, Abdul Malik Al-SalmanJournal of Computer Science, Vol. 7, Issue 11 · 6 Sep 2011 · 7,436 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleBoundary Distributions with Respect to Chebyshev's InequalityPeter Bias, Shawn Hedman, David RoseJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,633 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleComputational Complexity between K-Means and K-Medoids Clustering Algorithms for Normal and Uniform Distributions of Data PointsT. Velmurugan, T. SanthanamJournal of Computer Science, Vol. 6, Issue 3 · 31 Mar 2010 · 19,434 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleRandom Sum of Mixtures of Sum of Bivariate Exponential DistributionsAbd El-Moneim A.M. Teamah, Ahmed M.T. Abd El-BarJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,316 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleConstrained Single Period Stochastic Uniform Inventory Model With Continuous Distributions of Demand and Varying Holding CostHala A. Fergany, M. E. El-SaadaniJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 7,156 accessesView PDFCite